Periodic solutions of systems of differential equations with random right-hand sides

Authors

  • V. Ya. Danilov
  • D. I. Martynyuk
  • A. N. Stanzhitskii

Abstract

We prove a theorem on the existence of periodic solutions of a system of differential equations with random right-hand sides and small parameter of the form dx/dt=εX(t, x, ξ(t)) in a neighborhood of the equilibrium state of the averaged deterministic system dx/dtX 0(t).

Published

25.02.1997

Issue

Section

Research articles

How to Cite

Danilov, V. Ya., et al. “Periodic Solutions of Systems of Differential Equations With Random Right-Hand Sides”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 2, Feb. 1997, pp. 223–227, https://umj.imath.kiev.ua/index.php/umj/article/view/4999.